# SDR DALA1254183715

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 40,996 hours, 17,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND EMERGENCY LIGHT BATTERY PACKS M1673, M1674 AND M1695 FAILED.  MX REPLACED M1673, M1674, M1695 BATTERY PACKS. OPS CHECKED OK.
